# SDR DALA1309770682

- Difficulty date: August 31, 2011
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 61,122 hours, 28,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N852247
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 CARGO DOOR LOWER SILL, FS 1422 OTBD STRUCTURE CORRODED.  REPAIRED IAW ERA 495844-14.
